# SDR USAA920080195

- Difficulty date: January 18, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 58,184 hours, 36,139 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 986 S27l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON - CORROSION ON SHEAR TIE, BS 986, S27L - S27R.  REPAIRED SHEAR TIE, BS S27L - S27R IAW B737 SRM 53-00-07.
